# SDR GTIA050261

- Difficulty date: September 30, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SMELL OF RUBBER BURNING, BETWEEN ROWS 7-11, BUT NO SMOKE NOTED, PRECAUTIONARY DIVERSION INTO SDF.  INSPECTED BALLAST BETWEEN ROW 7-11, INSPECTED OXYGEN GENERATORS, INSPECTED EMERGENCY POWER SUPPLIES, INSPECTED PSU PANELS.  NO DEFECTS NOTED.  (M)
